# SDR WGFY2010FA0000489

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 95,098 hours, 19,619 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 95,098 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WGFY) PYLON NR 4 UPPER DSB LOWER WING SKIN WAS CORROSION LEVEL 2, REFER TO JOB CARDS NR 54-812-01-04.    MFG MESSAGE: YDK-SOF-10-0011-04B/18 MAY 2010,  YDK-SOF-10-0011-09B/03 JUNE 2010, YDK-SOF-10-0011-11B/05JUNE 2010.  PERFORM REPEAT DVI INSPECTION OF THE SUBJECT AREA IAW SB 747 54A2182 R2, REQUIREMENT AT 1200 FC INTERVAL NOT TO EXCEED 24 MONTHS.
